Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
912 Posts
Discussion Starter · #1 ·
I'm going through my first medicated FET and have had no symptoms to know if Progynova is doing it's job this is day 7 and I am on 2mg twice a day.  But today I have started to get cramping as if I am a couple of days away from getting my AF is this normal?? or what am I suppose to be feeling like. I am back at the hospital on Friday for a scan and to see if I can get my embies back.

please please don't be going wrong  ^pray^ ^pray^ ^pray^

sarah xxxx
 

·
Registered
Joined
·
697 Posts
Hiya,

I was on Progynova for my med FET - it helps build the womb lining.  I was pretty much symptom free.  They will look at your lining on Friday at the scan and may up your dose if needed, i.e. if your lining isn't thickening up as they would like.

If you get a BFP you will need to stay on it until 12 weeks - at least I am!!

Amanda
x
 
1 - 2 of 2 Posts
Top